Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2016, 4:49 PM EDT for Greene County, Knox County, Sullivan County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 4:49 PM EDT (20:49 UTC)
- Expired
- May 1, 2016, 5:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greene County, IN, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:05 PM EDT | HAIL 1 | 3 N Oaktown, IN | JUST NORTH OF THE SULLIVAN-KNOX COUNTY LINE. REPORTED AS 2 MILES NORTH OF OAKTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
198
WUUS53 KIND 012049
SVRIND
INC055-083-153-012130-
/O.NEW.KIND.SV.W.0031.160501T2049Z-160501T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GREENE COUNTY IN SOUTHWESTERN INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWESTERN INDIANA...
SOUTHERN SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 530 PM EDT
* AT 448 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELLVILLE...
OR 13 MILES SOUTHEAST OF ROBINSON...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...BICKNELL...CARLISLE...OAKTOWN...SANDBORN...EDWARDSPORT...
PLEASANTVILLE AND FREELANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3899 8712 3890 8709 3890 8712 3884 8715
3885 8718 3884 8718 3884 8717 3881 8721
3882 8721 3880 8723 3882 8724 3874 8724
3872 8726 3882 8753 3885 8753 3886 8755
3896 8751 3900 8758
TIME...MOT...LOC 2048Z 273DEG 23KT 3892 8752
HAIL...1.00IN
WIND...<50MPH
$$
NIELD3 follow-up statements
397
WWUS53 KIND 012102
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT SUN MAY 1 2016
INC055-083-153-012130-
/O.CON.KIND.SV.W.0031.000000T0000Z-160501T2130Z/
GREENE IN-KNOX IN-SULLIVAN IN-
502 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN GREENE...NORTHEASTERN KNOX AND SOUTHEASTERN SULLIVAN
COUNTIES...
AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
RUSSELLVILLE...OR 16 MILES NORTH OF VINCENNES...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BICKNELL...CARLISLE...OAKTOWN...SANDBORN...EDWARDSPORT...PLEASANTVILLE AND
FREELANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3899 8712 3890 8709 3890 8712 3884 8715
3885 8718 3884 8718 3884 8717 3881 8721
3882 8721 3880 8723 3882 8724 3874 8724
3872 8726 3885 8753 3886 8755 3897 8750
TIME...MOT...LOC 2102Z 274DEG 17KT 3891 8743
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
NIELD550
WWUS53 KIND 012111
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT SUN MAY 1 2016
INC055-083-153-012130-
/O.CON.KIND.SV.W.0031.000000T0000Z-160501T2130Z/
GREENE IN-KNOX IN-SULLIVAN IN-
511 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN GREENE...NORTHEASTERN KNOX AND SOUTHEASTERN SULLIVAN
COUNTIES...
AT 511 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
SULLIVAN...OR 19 MILES NORTHEAST OF VINCENNES...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CARLISLE...OAKTOWN...SANDBORN...PLEASANTVILLE AND FREELANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3899 8712 3890 8709 3890 8712 3884 8715
3885 8718 3884 8718 3884 8717 3882 8721
3882 8724 3885 8747 3897 8744
TIME...MOT...LOC 2111Z 264DEG 23KT 3893 8735
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
NIELD601
WWUS53 KIND 012123
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT SUN MAY 1 2016
INC055-083-153-012130-
/O.CON.KIND.SV.W.0031.000000T0000Z-160501T2130Z/
GREENE IN-KNOX IN-SULLIVAN IN-
523 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN GREENE...NORTHEASTERN KNOX AND SOUTHEASTERN SULLIVAN
COUNTIES...
AT 522 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF
LINTON...OR 21 MILES NORTHEAST OF VINCENNES...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SANDBORN AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3899 8712 3890 8709 3890 8712 3884 8715
3886 8721 3887 8731 3889 8737 3897 8737
TIME...MOT...LOC 2122Z 270DEG 23KT 3892 8726
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:42 PM EDT, 7 minutes earlier.
Area forecast discussion, May 1, 4:42 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 442 PM EDT SUN MAY 1 2016 .UPDATE... AVIATION SECTION UPDATED && .SYNOPSIS... ISSUED AT 339 PM EDT SUN MAY 1 2016 A LOW PRESSURE SYSTEM MOVING THROUGH CENTRAL INDIANA WILL KEEP CHANCES FOR THUNDERSTORMS AROUND THROUGH THE EVENING AND INTO TONIGHT. AFTER THAT UPPER WAVES WILL PASS THROUGH AN EASTERN U.S. UPPER TROUGH BRINGING SOME LOW CHANCES FOR LIGHT SHOWERS TO THE AREA OFF AND ON UNTIL TUESDAY NIGHT. AT THAT POINT A STRONG LOW PRESSURE SYSTEM WILL SWING SOUTH AND BRING BETTER RAIN CHANCES FOR TUESDAY NIGHT AND WEDNESDAY WITH LOW SHOWER CHANCES IN IT/S WAKE. DRY WEATHER BUILDS IN WITH AN UPPER RIDGE TO END THE WEEK AND BEGIN THE WEEKEND. TEMPERATURES WILL RUN BELOW NORMAL UNTIL THE END OF THE WEEK. && .NEAR TERM /THIS EVENING AND TONIGHT/... ISSUED AT 339 PM EDT SUN MAY 1 2016 AT 3 PM SEEING THUNDERSTORM DEVELOPMENT JUST SOUTH OF THE FORECAST AREA ACROSS SOUTHERN INDIANA AND KENTUCKY. COULD SEE DEVELOPMENT PRETTY MUCH ANYTIME NOW ACROSS THE SOUTHERN COUNTIES...AND HRRR SHOWS THE CURRENT ACTIVITY LIFTING NORTH AND INTO THE AREA OVER THE NEXT COUPLE OF HOURS. MODELS ARE IN PRETTY GOOD AGREEMENT THAT AN AREA OF THUNDERSTORMS WILL ARRIVE WITH THE COLD FRONT LATER THIS EVENING STARTING IN THE NORTHWEST AROUND 0Z AND OVERSPREADING THE NORTHERN HALF OF THE AREA FROM THERE. UNSURE HOW FAR SOUTH THIS AREA WILL GET SO KEPT THE HIGHEST POPS WITH THE FRONTAL PRECIP ACROSS THE NORTH. NOT READY TO CALL OFF SEVERE STORM CHANCES WITH CAPES ACROSS THE SOUTHERN HALF OR SO OF THE AREA OVER 1000 AND AN UPPER JETLET ON ITS WAY OUT OF THE PLAINS AND HEADING THIS WAY. BEST UPPER FORCING WILL BE WITH THIS FEATURE AND THE UPPER WAVE THAT ARRIVES AS THE SURFACE LOW LIFTS THROUGH SO KEPT LIKELY RAIN SHOWERS AND CHANCES FOR THUNDERSTORMS GOING ACROSS THE NORTHERN HALF BUT DROP THINGS OFF PRETTY QUICKLY AFTER FRONTAL PASSAGE. UNCERTAIN ABOUT DEVELOPMENT OF PATCHY FOG LATE TONIGHT IN THE WAKE OF THE SYSTEM SO WILL LEAVE OUT AT THIS TIME. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 339 PM EDT SUN MAY 1 2016 FORECAST MODELS ARE KEEPING THE UPPER TROUGH FURTHER WEST THIS SET OF RUNS AND TAKING LONGER TO BUILD THE UPPER RIDGE BACK IN OVER THE AREA. AS A RESULT...MORE CHANCES FOR RAIN ARE SNEAKING BACK INTO THE FORECAST WITH WEAK UPPER WAVES MOVING THROUGH THE MAIN TROUGH AND A STRONG FRONTAL SYSTEM MOVING DOWN INTO THE AREA TUESDAY NIGHT AND WEDNESDAY. LOOKS LIKE MOST OF THESE CHANCES WILL BE SMALL AND ONLY LOOKING AT LIGHT SHOWERS WITH THE EXCEPTION OF THE AFOREMENTIONED STRONG SYSTEM. WITH INSTABILITY AVAILABLE IN BOTH THE NAM AND GFS FOR WEDNESDAY AFTERNOON ADDED A SLIGHT CHANCE FOR THUNDER THEN. HIGH TEMPERATURES SHOULD RUN SLIGHTLY BELOW NORMAL WITH THE UPPER TROUGH BRINGING IN SOME COOLER AIR AND CLOUD COVER. LOWS SHOULD STAY NEAR NORMAL WITH THE CLOUD COVER. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 223 PM EDT SUN MAY 1 2016 A FEW REMNANT OR LINGERING SHOWERS APPEAR TO REMAIN ACROSS CENTRAL INDIANA (MOSTLY ACROSS THE EASTERN COUNTIES) IN THE WAKE OF LOW PRESSURE SYSTEM MOVING ACROSS THE AREA TO BE FOLLOWED BY AN UPPER TROUGH MOVING THROUGH TO THE NORTH. VERY WEAK/LIGHT CHANCES FOR RAIN SHOWERS ARE IN THE FORECAST WEDNESDAY NIGHT...AND EVEN MORE ANEMIC CHANCES BY THURSDAY. THURSDAY EVENING THROUGH THE FIRST HALF OF THE WEEKEND LOOKS DRY WITH MOSTLY SUNNY OR PARTLY CLOUDY SKIES AND WARMING TEMPERATURES BACK INTO THE 70S BY THE WEEKEND. THE NEXT SYSTEM PROJECTED TO IMPACT THE AREA APPEARS TO BE TOWARD THE LATTER HALF OF THE WEEKEND. THUNDERSTORMS WERE OMITTED FROM THE FORECAST FOR SUNDAY AT THIS TIME...HOWEVER WOULD NOT BE SURPRISED TO SEE THIS ADDED WITH SUBSEQUENT FORECAST UPDATES ESPECIALLY IF THE INSTABILITY LOOKS DECENT ENOUGH TO WARRANT MENTION. && .AVIATION /DISCUSSION FOR THE 012100Z IND TAF UPDATE/... VFR CONDITIONS CONTINUE ACROSS THE TAF SITES. RAPID REFRESH SEEMS OVERDONE THE NEXT FEW HOURS GIVEN THE RECENT RADAR TRENDS. GIVEN THIS...HAVE PUSHED BACK ONSET OF POSSIBLE VCTS A FEW HOURS AND WILL TREND TO FOCUSING BETTER PRECIP CHANCES DURING THE LATE EVENING HOURS AS THE MAIN SHORT WAVE APPROACHES. PREVIOUS DISCUSSION BELOW /DISCUSSION FOR THE 011800Z TAF ISSUANCE/... ISSUED AT 102 PM EDT SUN MAY 1 2016 DELAYING TIMING FOR START OF SCATTERED THUNDERSTORMS ACTIVITY BY 2-4 HOURS. THIS WAS BASED ON CURRENT OBSERVATIONS AND NEAR TERM MODEL GUIDANCE. EVEN THOUGH THE THUNDERSTORM PERIOD MENTIONED IN THE TAFS WAS SIGNIFICANTLY NARROWED DOWN TO 21/23Z TO 01/02Z THIS EVENING...KEPT VCTS AND CB GROUPS ALONG WITH MVFR CONDITIONS IN THE FORECAST FOR NOW. CERTAINLY ANY ONE THUNDERSTORMS THAT IMPACTS A TERMINAL WILL HAVE THE POTENTIAL TO INCREASE WINDS DRAMATICALLY AND DROP CONDITIONS TO IFR OR LOWER HOWEVER CONFIDENCE IN TIMING WILL NOT COMING UNTIL THERE IS MORE IN THE WAY OF CONVECTIVE DEVELOPMENT ON THE RADAR LATER THIS AFTERNOON. LATER THIS EVENING POST STORMS MOVING THROUGH THE AREA...EXPECT A BRIEF IMPROVEMENT TO VFR EARLY TONIGHT. THEN LOW LEVEL MOISTURE WILL BECOME TRAPPED UNDER AN INVERSION OVERNIGHT. AS A RESULT...IFR OR WORSE CONDITIONS SHOULD RETURN BY MON 09Z IF NOT EARLIER. WINDS THROUGH THE PERIOD WILL BE NORTHERLY AT 5 TO 10 KTS. VERY LOW STRATUS AND FOG MAY HANG ON OVER THE AREA INTO AT LEAST THE EARLY AFTERNOON MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....SMF AVIATION...SMF/JP
Hazardous weather outlook, May 1, 12:31 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1231 PM EDT SUN MAY 1 2016 INZ021-028>031-035>049-051>057-060>065-067>072-021645- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 1231 PM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BECOME STRONG...AND A FEW COULD BECOME SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY RAINFALL...LIGHTNING. TIMING: THE MOST FAVORABLE TIMING FOR STRONG TO SEVERE STORMS IS BETWEEN 4 PM AND MIDNIGHT. DISCUSSION: A LOW PRESSURE SYSTEM WILL MOVE ACROSS CENTRAL INDIANA TODAY AND TONIGHT BRINGING CHANCES FOR THUNDERSTORMS TO THE AREA. AMPLE SUNSHINE FOR MUCH OF THE AREA EARLY IN THE DAY WILL HELP FUEL THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: THERE WILL BE A CHANCE OF LIGHT SHOWERS MONDAY AND AGAIN AROUND THE MIDDLE OF THIS WEEK. TEMPERATURES WILL BE COOLER THAN NORMAL MOST OF THIS WEEK...BUT IT WILL BECOME WARMER NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 46 min |
| May 1, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Greene, Martin | 33 min |
| May 1, 6:28 PM EDT | Special Weather Statement | IND | Lawrence | 62 min |
| May 1, 6:33 PM EDT | Special Weather Statement | IND | Jennings | 42 min |
| May 1, 6:40 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 20 min |
| May 1, 7:12 PM EDT | Special Weather Statement | IND | Decatur | 48 min |
| May 1, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.